# SDR SWIA202512290001

- Difficulty date: December 27, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N173SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000486
- Aircraft time: 28,623 hours, 17,693 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Warning Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SLAT FAIL CAUTION ON DEPARTURE. COMPLIED WITH QRH  (FLIGHT 3037) NO 10 DAY HISTORY.  UPON ARRIVAL TO AIRCRAFT, SLAT FAIL CAUTION MESSAGE WAS NOT PRESENT. INTERROGATED CMC AND FOUND FAULT CODE 27811021ACE. TROUBLESHOT PER ERJ-175 FIM 27-81-00-810-802-A. FOUND TO BE TRANSITORY CONDITION OF SLAT CONTROL SYSTEM. PERFORMED OPS CHECK OF SLAT SYSTEM IN REFERENCE TO ERJ-175 AMM  27-80-00. OPS CHECK GOOD AT THIS TIME. NO OTHER MESSAGES DISPLAYED. A/C OK FOR CONT SVC.
